Athletes and bodybuilders often misuse androgenic/anabolic steroids. When used in therapeutic doses, these drugs produce clinical jaundice in just a small number of recipients. We present a 26-year-old male bodybuilder who self-administered high doses of androgenic/anabolic steroids that induced liver damage. One month before admission to the hospital, he used testosterone enanthate (500 mg intramuscularly, twice weekly), stanozolol (40 mg/d), and methylandrostenediol (30 mg/d by mouth, for 5 weeks). On admission, his bilirubin level was 470 micromol/L (direct, 360 micromol/L), his aspartate aminotransferase (AST) level was 5,870 IU/L, his alanine aminotransferase (ALT) level was 10,580 IU/L, his alkaline phosphatase (ALP) level was 152 IU/L, his gamma-glutamyl-transpeptidase level was 140 IU/L, his albumin level was 27.6 g/L, and his prothrombin time was 29%. During the patient's prolonged hospitalization, multiple tests and liver biopsy were performed, showing only toxic hepatic lesions. The patient was provided with supportive medical treatment. Clinical signs and laboratory findings improved substantially 12 weeks after the patient discontinued androgenic/anabolic steroids. The reasons for presenting this case were the much higher values of AST and ALT levels than reported in other studies, although the values of bilirubin and ALP were similar to those found in the literature. To our knowledge, it is the first case of toxic hepatitis induced by androgenic/anabolic steroids with predominantly hepatocellular necrosis instead of intrahepatic cholestasis.